MathSciNet Relay Station
MathSciNet bibliographic data
MR2482375 (2010b:37093) 37D45 (34K20 34K40 37N25 37N35 93D05)
Lu, Jianquan; Ho, Daniel W. C.; Cao, Jinde Synchronization in an array of nonlinearly coupled chaotic neural networks with delay coupling. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 18 (2008), no. 10, 3101–3111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement